# SDR ASAA2023062443729

- Difficulty date: June 24, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 35,350 hours, 11,121 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

PERFORMED ENG RUN VIB SURVEY AS REQUESTED BY TSR14495, #2 ENG WAS FOUND TO BE OUT OF VIB LIMITS AT 64% N1 IN REF TO AMM 71-00-00 TEST 7. GROUNDED - YES. SPINNER WEIGHTS MOVED AFTER COMPLETION OF TEST 7 AND AC ENG RUN TEST 7 PERFORMED AGAIN. HIGHEST VIB WAS 1.4 DURING RUN SEE TSR714496.
